# SDR A6WA201140447

- Difficulty date: May 31, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD EDGE AT CORNER APPROX W.300 X 4.00 X .035 DEEP CHAFED AREA.  CUT AWAY DAMAGE, SMOOTHED AND DEBURRED CUT LINE INSTALLED FILLER AND DOUBLER IAW REO 601R-52-82-102, VIEW A-A REPAIR.
